# SDR DXTA2021052542620

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N741QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20691
- Aircraft time: 4,113 hours, 2,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR WILL NOT CLOSE COMPLETELY THERE IS A GAP AT THE TOP AND BOTTOM.  REMOVED AFT PAX DOOR TELESCOPING STRUT AND ADJUSTED/RIGGED TO CORRECT MEASUREMENTS.  IAW CL350AMM 52-11-41.
